# SDR SWAA2019121039524

- Difficulty date: December 9, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N787SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29812
- Aircraft time: 66,827 hours, 39,539 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 416A2204101
- Condition: Missing
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR ESCAPE SLIDES MISSING COVERS ON INFLATION PULL HANDLES.         / REATTACHED COVERS PER MT.
